# SDR ASAA2021010833852

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,708 hours, 8,207 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FMC FAILED AND RESET TWICE.  RAN QRH.  GROUNDED-YES.  PERFORMED B737-900 FIM 34-61 TASK 801 AND 34-61 TASK 836, ALL C/B'S RESET.  GROUND TEST SUCCESSFUL, NO SENSOR OR ACTIVE IN FLT FAULTS.
